# SDR CHQ000113

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N293
- Make and model: Emb EMB-145
- Aircraft serial: 145500
- Aircraft time: 991 hours, 754 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MESSAGE, E-2 REVERSER DISAGREE MESSAGE.  REMOVED AND REPLACED BRAKE CONTROL UNIT AND OPS CHECK GOOD.
